Eczema & Vaccines! WHAT!

Christina - posted on 04/16/2011 ( no moms have responded yet )

14

0

1

My son has had bad eczema since he was 4 months, he has flare up ALL the time so we have to use steroid cream, we have been using steroid cream for about 4 months....i heard if a child is on steroid cream, they cant get the MMR vaccine?? was your child ever on steroid cream and still got the MMR? did your DR ever say anything about it?

MOST HELPFUL POSTS

Nidya - posted on 05/05/2011

9

0

2

It is usually not recommended to use steroid cream for longer than 14 consecutive days because it thins out the skin (doesn't regenerate). My baby was not using the steroid cream when he got the MMR vaccine, but i wish he had not gotten it or that i'd waited until he was older. He got very sick, fever, rash, and constant diarrhea for 13 days. Even drinking water would trigger diarrhea. The dr. said it was just a virus and he'd be OK soon, but i know it was that vaccine. As a mom, you just know these things because you know where your child has been, what he has eaten, etc.

Just wanted to share my experience. As far as MMR vaccine combined with steroid cream, ask your ped!

If you see this, leave this form field blank.
Powered by RESPECT not THUMPS

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms